Alert archive / Vermont / Flash Flood Warnings in 2020

Flash Flood Warning 9, NWS Burlington, VT

August 24, 2020Rutland County, Vermont

NWS Burlington, VT issued this flash flood warning at Aug 24, 2020, 6:20 PM EDT for Rutland County, Vermont. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2020, 6:20 PM EDT (22:20 UTC)
Expired
Aug 24, 2020, 9:30 PM EDT
In force
3 hr
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

County Rutland County, VT

The radar

The Burlington radar (KCXX), 104 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 7:30 PM EDTFLASH FLOODPoultney, VTMULTIPLE REPORTS OF STREET FLOODING IN THE POULTNEY AND FAIR HAVEN AREAS. ONE REPORT OF A STREET BEING CLOSED FOR SEVERAL HOURS DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1255 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

215 
WGUS51 KBTV 242220
FFWBTV
VTC021-250130-
/O.NEW.KBTV.FF.W.0009.200824T2220Z-200825T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
620 PM EDT Mon Aug 24 2020

The National Weather Service in Burlington has issued a

* Flash Flood Warning for...
  Southwestern Rutland County in southern Vermont...

* Until 930 PM EDT.

* At 620 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Poultney, Middletown Springs, Lake St. Catherine, Poultney 
  Village, Ira, Wells, Castleton, Fair Haven, Tinmouth, West 
  Rutland, Clarendon, West Haven, Wallingford, East Poultney, Lake 
  St. Catherine State Park, South Poultney, Castleton Corners, 
  Hydeville, East Wells and West Tinmouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4366 7341 4360 7306 4342 7296 4341 7325
      4352 7325 4353 7324 4356 7326 4358 7330
      4360 7329 4361 7330 4362 7330 4362 7337
      4360 7337 4359 7339 4358 7338 4357 7340
      4359 7343 4362 7342 4364 7343

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

JMG
2 follow-up statements
777 
WGUS71 KBTV 242348
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
748 PM EDT Mon Aug 24 2020

VTC021-250130-
/O.CON.KBTV.FF.W.0009.000000T0000Z-200825T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-
748 PM EDT Mon Aug 24 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT THIS 
EVENING FOR SOUTHWESTERN RUTLAND COUNTY...

At 748 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen in west central Rutland County in the Fair Haven and Poultney 
areas. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
Poultney, Middletown Springs, Lake St. Catherine, Poultney Village, 
Ira, Wells, Castleton, Fair Haven, Tinmouth, West Rutland, 
Clarendon, West Haven, Wallingford, East Poultney, Lake St. 
Catherine State Park, South Poultney, Castleton Corners, Hydeville, 
East Wells and West Tinmouth.

Additional rainfall amounts of 0.5 to 1 inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4366 7341 4360 7306 4342 7296 4341 7325
      4352 7325 4353 7324 4356 7326 4358 7330
      4360 7329 4361 7330 4362 7330 4362 7337
      4360 7337 4359 7339 4358 7338 4357 7340
      4359 7343 4362 7342 4364 7343

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...2-3.5 INCHES IN 3 HOURS 

$$

JMG
014 
WGUS71 KBTV 250131
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
931 PM EDT Mon Aug 24 2020

VTC021-250141-
/O.EXP.KBTV.FF.W.0009.000000T0000Z-200825T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rutland VT-
931 PM EDT Mon Aug 24 2020

...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN RUTLAND COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4366 7341 4360 7306 4342 7296 4341 7325
      4352 7325 4353 7324 4356 7326 4358 7330
      4360 7329 4361 7330 4362 7330 4362 7337
      4360 7337 4359 7339 4358 7338 4357 7340
      4359 7343 4362 7342 4364 7343

$$

JMG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 4:20 PM EDT, 2 hours earlier.

Area forecast discussion, Aug 24, 4:20 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Burlington VT
420 PM EDT Mon Aug 24 2020

.SYNOPSIS...
A warm and humid air mass will continue to support strong to
localized severe thunderstorms through this evening. Thunderstorms
will weaken after sunset, with warm and muggy conditions persisting
tonight. A strong cold front will cross the region Tuesday morning,
producing scattered showers and thunderstorms with a renewed threat
of strong thunderstorms containing gusty winds and brief heavy
rainfall. In the wake of the front Tuesday afternoon, much drier and
cooler air will move into the North Country for Wednesday and
Thursday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
As of 418 PM EDT Monday...Near-term concern remains ongoing
severe thunderstorm activity across the North Country. Dewpoints
remain in the mid-upper 60s, and locally around 70F in the St.
Lawrence Valley. Still some very warm PBL air yet to be worked
over across most of e-central/s-central VT, as well as much of
the St. Lawrence Valley and portions of nrn NY. The moist air
mass and PBL heating is contributing to 100mb mean- mixed CAPE
values of 1500-2000 J/kg. Given moderate instability and sfc-6km
shear of 20-25kt, severe threat continues through this evening.
Once sunset occurs, given limited forcing (weak cyclonic flow
aloft) should see activity wane in intensity.

Will be a warm and muggy overnight period with light S-SW winds.
Lows near 70F at BTV, and mainly mid-upper 60s elsewhere. Given high
dewpoints, some patchy valley fog can be expected, and included fog
in the forecast for the favored valley locations. Anticipate
variably cloudy conditions and may still see isold -SHRA with a few
rumbles of thunder overnight. The 3km-NAM indicates continued isold
showers overnight, and maintained 20-30 PoPs.

On Tuesday, strong synoptic cold front over Ontario shifts quickly
sewd, moving across nrn NY 12-14Z, thru the Champlain Valley/BTV 14-
15Z, and east of the CT River valley by 17-18Z with a nwly wind
shift. As such, limited opportunity for redevelopment of severe
convection on Tuesday, as best frontal forcing in our CWA
occurs prior to peak daytime heating. Should see scattered
showers and a few embedded strong thunderstorms along the front
regardless, especially Rutland/Windsor/Orange counties, where an
isolated severe storm is possible before convection departs.
Damaging winds would be the primary threat. Following FROPA,
afternoon low-level CAA occurs, with NW winds 10-15 mph and
gusts to 25 mph. Noticeably drier air will move in during the
afternoon with PBL dewpoints falling into the 50s. High
temperatures generally in the 70s, and locally in the lower 80s
for the valleys of s-central VT. Very dry and cool conditions
for Tuesday night...lows in the 40s to around 50F in the
Champlain Valley.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
As of 401 PM EDT Monday...Wednesday will feel like a big change
as surface high pressure ridges into the north country out of
Canada. Cold air will advect into the region, and maximum
temperatures will struggle to get out of the 60s, which is about
10 degrees below seasonal normals for the end of August. Will
have mostly clear skies for Wed and Wed night. Mid and upper
level moisture will be increasing Wed night ahead of a weak low
pressure system. Wed night should be a bit warmer than Tue
night, minimum temps will mainly be in the 40s with some
readings around 50 closest to Lake Champlain.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 401 PM EDT Monday...There are some model differences in the
Thursday timeframe with a weak low pressure system passing through
progressive upper level flow. GFS and Canadian both showing this
system mostly staying to our southwest, though NAM and ECMWF bring
this low right across our area. Friday will be quieter, a break
between two systems. Then on Friday night into Saturday will be our
next potential system, a large northern stream low pressure system
will cross the region. This is a pretty big change from the previous
forecast, so I've started to ramp up pops but haven't gone with
likely yet, though I imagine if the next run comes in unchanged
we'll want to head in that direction. Sunday and Monday will be
quieter with dry weather as another ridge of surface high pressure
builds down over our area from Canada.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Through 18Z Tuesday...Scattered showers and thunderstorms will
be the primary aviation concern thru 23Z this evening. Looking
at potential for gusty winds, small hail, and brief heavy IFR
rainfall with stronger cells this afternoon into early this
evening possible for all TAF locations. We have included
convection in the TAFs via prevailing and TEMPO groups. Should
return VFR most locations after 00Z with lesser potential for
rainfall. May see some patchy fog develop overnight, and have
included for now at SLK/MPV 06-12Z. A strong cold front arriving
from sern Ontario on Tuesday morning brings another round of
showers and a few embedded thunderstorms across the forecast
area. Brief intervals of MVFR-IFR are possible in precipitation.
Should see this activity clear nrn NY by 15-17Z, but scattered
showers/t-storms will remain across VT TAF locations thru 17-19Z
before NW winds and clearing occurs behind the front.

Outlook...

Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. NO SIG WX.
Wednesday Night: VFR. Chance SHRA.
Thursday: VFR. Chance SHRA.
Thursday Night: MVFR/IFR conditions possible. NO SIG WX.
Friday: MVFR/IFR conditions possible. Slight chance SHRA.
Friday Night: Mainly VFR, with local MVFR possible. Chance SHRA.
Saturday: Mainly VFR, with areas MVFR possible. Chance SHRA.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Banacos
NEAR TERM...Banacos
SHORT TERM...Neiles
LONG TERM...Neiles
AVIATION...Banacos
Hazardous weather outlook, Aug 24, 4:21 AM EDT, 13 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
421 AM EDT Mon Aug 24 2020

NYZ026>031-034-035-087-VTZ001>012-016>019-250830-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
421 AM EDT Mon Aug 24 2020

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms will develop this afternoon,
especially along the International Border. A few strong storms are
possible, with gusty winds, dangerous cloud to ground lightning, and
brief heavy rainfall the primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A strong cold front will move across the region around sunrise on
Tuesday through the early afternoon. Scattered showers and
thunderstorms will develop along the front. The front will reach the
eastern Adirondacks and Champlain Valley by late morning and into
eastern Vermont during the afternoon. This region from the eastern
Adirondacks into Vermont will have the greatest chance of strong to
locally severe storms capable of damaging winds, frequent lightning,
and brief heavy rain.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 24, 4:01 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Burlington VT
401 PM EDT Mon Aug 24 2020

VTZ004-007-242100-
Essex-Caledonia-
401 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CALEDONIA AND SOUTHERN
ESSEX COUNTIES...

At 401 PM EDT, a strong thunderstorm was located near Barnet, moving
east at 25 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
St. Johnsbury, Lyndon, Waterford, Lyndonville Village, Stannard,
Kirby, Barnet, Concord, Lunenburg, Danville, Lower Waterford,
Peacham, Walden, Victory, Wheelock, Guildhall, Ryegate, St. Johnsbury
Center, Concord Corner and West Waterford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4448 7160 4448 7163 4449 7163 4447 7165
      4446 7164 4442 7170 4440 7179 4438 7181
      4435 7182 4434 7187 4435 7191 4432 7203
      4430 7204 4428 7207 4425 7206 4427 7219
      4455 7223 4452 7159 4450 7158
TIME...MOT...LOC 2001Z 276DEG 22KT 4437 7209

Clay
Special weather statement, Aug 24, 4:03 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Burlington VT
403 PM EDT Mon Aug 24 2020

VTZ009-011-019-242100-
Eastern Rutland-Western Rutland-Western Addison-
403 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ADDISON AND
NORTHWESTERN RUTLAND COUNTIES...

At 403 PM EDT, a strong thunderstorm was located near West Haven,
moving east at 20 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Rutland, Castleton, West Castleton, Hubbardton, Proctor, Benson,
Poultney, Fair Haven, West Rutland, Pittsford, Ira, West Haven,
Middletown Springs, Sudbury, Orwell, Benson Bay, Hydeville, Bomoseen
State Park, Florence and Half Moon State Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4353 7324 4356 7326 4358 7330 4360 7329
      4363 7331 4363 7337 4358 7339 4359 7343
      4362 7342 4364 7343 4365 7342 4369 7341
      4373 7337 4378 7335 4373 7297 4348 7309
TIME...MOT...LOC 2003Z 288DEG 15KT 4370 7341

Clay
Special weather statement, Aug 24, 4:13 PM EDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Burlington VT
413 PM EDT Mon Aug 24 2020

VTZ010-242100-
Orange-
413 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE COUNTY...

At 413 PM EDT, a strong thunderstorm was located over Corinth, moving
east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Newbury, Newbury Village, Bradford, Corinth Corners, Topsham Four
Corners, Corinth, Fairlee, Topsham, West Fairlee, Washington, Orange,
Vershire, Bradford Center, Newbury Center, South Corinth, Waits
River, West Corinth, East Corinth, West Topsham and West Newbury.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4410 7203 4409 7205 4408 7204 4406 7207
      4403 7208 4399 7212 4397 7211 4396 7210
      4395 7212 4391 7213 4403 7240 4413 7236
      4413 7204 4411 7206 4410 7205
TIME...MOT...LOC 2013Z 287DEG 16KT 4406 7229

Clay
Special weather statement, Aug 24, 4:37 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Burlington VT
437 PM EDT Mon Aug 24 2020

VTZ004-007-242115-
Essex-Caledonia-
437 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CALEDONIA AND
SOUTHERN ESSEX COUNTIES...

At 437 PM EDT, a strong thunderstorm was located near Granby, moving
east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Granby, Guildhall, Maidstone, Lunenburg, Victory, Maidstone State
Park, East Haven, Burke, Concord, Brunswick, Ferdinand and Gallup
Mills.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4456 7156 4456 7160 4454 7157 4452 7159
      4450 7158 4448 7162 4449 7163 4448 7164
      4446 7181 4463 7189 4471 7161 4468 7160
      4467 7158 4466 7159 4464 7156 4460 7156
      4459 7154
TIME...MOT...LOC 2037Z 255DEG 23KT 4457 7176

Clay
Local storm report, Aug 24, 5:27 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
527 PM EDT MON AUG 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     3 ESE FAIR HAVEN        43.58N  73.22W
08/24/2020                   RUTLAND            VT   UTILITY COMPANY

            MULTIPLE TREES DOWN ALONG STATE ROUTE 30 AND BLISSVILLE
            RD.

&&

EVENT NUMBER BTV2001087

RSD
Special weather statement, Aug 24, 5:59 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Burlington VT
559 PM EDT Mon Aug 24 2020

VTZ011-019-242245-
Eastern Rutland-Western Rutland-
559 PM EDT Mon Aug 24 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RUTLAND AND
SOUTHWESTERN WINDSOR COUNTIES...

At 557 PM EDT, a cluster of strong thunderstorms were located in
southwest Rutland County near the Fair Haven and Poultney areas. The
storms were moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Rutland, Mount Holly, Poultney Village, Mount Tabor, Tinmouth,
Shrewsbury, Middletown Springs, Wallingford, Mt. Holly, Mt. Tabor,
Lake St. Catherine, Rutland - Southern Vermont Airport, Poultney,
Fair Haven, Clarendon, Ira, Wells, Danby, West Rutland and Rutland
City.

Torrential rainfall is also occurring with these storms, and may
cause localized minor flooding of culverts and driveways. Do not
drive your vehicle through flooded roadways.

LAT...LON 4339 7325 4353 7324 4356 7326 4357 7328
      4363 7328 4358 7277 4349 7279 4349 7277
      4337 7281 4338 7283 4337 7285 4332 7287
TIME...MOT...LOC 2157Z 284DEG 18KT 4353 7322

JMG

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 8:19 PM EDTSpecial Weather StatementBTVWindsor26 min
Aug 23, 8:30 PM EDTSevere Thunderstorm WarningBTVWindsor30 min
Aug 23, 8:48 PM EDTSpecial Weather StatementBTVRutland27 min
Aug 23, 9:11 PM EDTSpecial Weather StatementBTVWindsor19 min
Aug 23, 9:13 PM EDTSpecial Weather StatementBTVAddison32 min
Aug 23, 10:30 PM EDTSpecial Weather StatementBTVOrange45 min
Aug 24, 1:48 PM EDTSpecial Weather StatementBTVChittenden42 min
Aug 24, 1:53 PM EDTSpecial Weather StatementBTVGrand Isle52 min
Aug 24, 2:07 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle38 min
Aug 24, 2:19 PM EDTSpecial Weather StatementBTVChittenden56 min
Aug 24, 2:40 PM EDTSpecial Weather StatementBTVChittenden50 min
Aug 24, 2:56 PM EDTSpecial Weather StatementBTVAddison49 min
Aug 24, 3:10 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Washington50 min
Aug 24, 3:17 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland29 min
Aug 24, 3:57 PM EDTSpecial Weather StatementBTVWashington48 min
Aug 24, 4:01 PM EDTSpecial Weather StatementBTVCaledonia59 min
Aug 24, 4:03 PM EDTSpecial Weather StatementBTVRutland57 min
Aug 24, 4:11 PM EDTSevere Thunderstorm WarningBTVAddison, Rutland64 min
Aug 24, 4:13 PM EDTSpecial Weather StatementBTVOrange47 min
Aug 24, 4:37 PM EDTSpecial Weather StatementBTVEssex38 min
Aug 24, 5:11 PM EDTSevere Thunderstorm WarningBTVRutland49 min
Aug 24, 5:59 PM EDTSpecial Weather StatementBTVRutland46 min
Aug 24, 7:07 PM EDTSpecial Weather StatementBTVRutland38 min
Aug 24, 7:38 PM EDTSpecial Weather StatementBTVOrleans52 min
Aug 24, 7:41 PM EDTSpecial Weather StatementBTVRutland34 min

Nearby

Flash Flood Warnings in Vermont, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.